Overall signature of the metric and the cosmological constant

Alexandre, B. orcid.org/0000-0002-7631-815X, Gielen, S. orcid.org/0000-0002-8653-5430 and Magueijo, J. orcid.org/0000-0003-1408-3313 (2024) Overall signature of the metric and the cosmological constant. Journal of Cosmology and Astroparticle Physics, 2024 (02). 036-036. ISSN 1475-7516

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 The Author(s). Published by IOP Publishing Ltd on behalf of Sissa Medialab. Original content from this work may be used under the terms of the Creative Commons Attribution 4.0 licence. Any further distribution of this work must maintain attribution to the author(s) and the title of the work, journal citation and DOI. https://creativecommons.org/licenses/by/4.0/

Keywords: gravity; modified gravity
Dates:
  • Published: February 2024
  • Published (online): 22 February 2024
  • Accepted: 15 January 2024
  • Submitted: 1 November 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 29 Feb 2024 10:10
Last Modified: 29 Feb 2024 10:10
Status: Published
Publisher: IOP Publishing
Refereed: Yes
Identification Number: 10.1088/1475-7516/2024/02/036
Open Archives Initiative ID (OAI ID):

Export

Statistics